# SDR SWAA2017021311782

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 333831
- Aircraft time: 45,066 hours, 26,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT CHARGER CIRCUIT BREAKER FAULTY.  R & R THE BATTERY PACK IAW MM.
